Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 44, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 9, 2012, 5:54 AM CDT for 4 counties in North Dakota. It was in force for 66 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2012, 5:54 AM CDT (10:54 UTC)
- Expired
- Jun 9, 2012, 7:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, McHenry County, ND, Renville County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:58 AM CDT | TSTM WND DMG | Des Lacs, ND | QUANSET DOWN. NO DESCRIPTION OF SIZE GIVEN. REPORT RELAYED BY MEDIA. TIME ESTIMATED BY RADAR. |
| Jun 9, 6:04 AM CDT | HAIL 0.88 | Berthold, ND | SEVERAL CALLS FROM BERTHOLD WITH PEA TO NICKEL SIZED HAIL AND HEAVY RAIN. RELAYED BY BROADCAST MEDIA. |
| Jun 9, 6:15 AM CDT | TSTM WND DMG | Minot, ND | A TREE APPROXIMATELY 12 INCHES IN DIAMETER REPORTED DOWN |
| Jun 9, 6:15 AM CDT | HAIL 1 | Burlington, ND | RELAYED BY BROADCAST MEDIA. |
| Jun 9, 6:18 AM CDT | TSTM WND GST 90 | Minot Air Force Base, ND | MINOT AFB ASOS RECORDED A 78 KNOT WIND GUST. |
| Jun 9, 6:20 AM CDT | TSTM WND GST 93 | Minot Air Force Base, ND | MINOT AFB ASOS RECORDED AN 81 KNOT WIND GUST. |
| Jun 9, 6:25 AM CDT | TSTM WND DMG | Minot, ND | 30 INCH DIAMETER TREE DOWN IN MINOT. ESTIMATED TIME OF OCCURRENCE. RELAYED BY BROADCAST MEDIA. |
| Jun 9, 6:30 AM CDT | TSTM WND DMG | Deering, ND | 30 FOOT SAILBOAT FLIPPED AND HITCH CAME THROUGH THE WINDOW OF A HOME. REPORT RELAYED BY MEDIA. |
| Jun 9, 6:34 AM CDT | TSTM WND GST 60 | 12 S Minot, ND | |
| Jun 9, 6:50 AM CDT | TSTM WND GST 72 | 2 N Upham, ND | |
| Jun 9, 7:00 AM CDT | TSTM WND DMG | Minot, ND | MINOT PD SAID MULTIPLE POWER LINES DOWN IN NW MINOT. 6TH STREET UNDERPASS STILL CLOSED. RELAYED BY BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:07 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060
WUUS53 KBIS 091054
SVRBIS
NDC009-049-075-101-091200-
/O.NEW.KBIS.SV.W.0044.120609T1054Z-120609T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
554 AM CDT SAT JUN 9 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
WESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA
WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
THIS INCLUDES THE CITY OF MINOT
* UNTIL 700 AM CDT
* AT 546 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES EAST OF NORTHGATE TO
HARTLAND TO MAKOTI...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MINOT...GREENE...FOXHOLM...DES LACS...RICE LAKE...DOUGLAS...
GRANO...SHERWOOD...LORAINE...MOHALL...BURLINGTON...MINOT AIR FORCE
BASE...LANSFORD...GLENBURN...ANTLER...LOGAN...SURREY...WOLSETH...
MAXBASS AND SAWYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4900 10066 4845 10057 4784 10054 4785 10188
4802 10187 4803 10192 4837 10192 4838 10196
4880 10204 4901 10201
TIME...MOT...LOC 1054Z 264DEG 42KT 4898 10181 4838 10170
4791 10167
WIND...HAIL 60MPH 1.00IN
$$
TM1 follow-up statement
496
WWUS53 KBIS 091132
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
632 AM CDT SAT JUN 9 2012
NDC009-049-075-101-091200-
/O.CON.KBIS.SV.W.0044.000000T0000Z-120609T1200Z/
BOTTINEAU ND-MCHENRY ND-RENVILLE ND-WARD ND-
632 AM CDT SAT JUN 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARD...EASTERN RENVILLE...WESTERN MCHENRY AND WESTERN BOTTINEAU
COUNTIES UNTIL 700 AM CDT...
AT 622 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ANTLER TO 5 MILES SOUTHWEST OF
WOLSETH TO 9 MILES NORTHWEST OF BENEDICT...MOVING EAST AT 50 MPH.
IN ADDITION...AT 620 AM CDT...A 93 MPH WIND GUST WAS REPORTED AT
MINOT AIR FORCE BASE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ECKMAN...NORWICH...VELVA...WESTHOPE...SIMCOE...NEWBURG...RUSSELL...
VOLTAIRE...GRANVILLE...LANDA...BERGEN...ROTH...UPHAM...KRAMER...
KARLSRUHE...SOURIS...BANTRY AND DENBIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4900 10066 4845 10057 4784 10054 4785 10161
4901 10157
TIME...MOT...LOC 1132Z 264DEG 41KT 4902 10114 4842 10105
4795 10102
WIND...HAIL 60MPH 1.00IN
$$
TMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:11 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 9, 3:11 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 311 AM CDT SAT JUN 9 2012 .SHORT TERM...TODAY THROUGH SUNDAY AFTERNOON... MAIN FORECAST PROBLEM IN THE SHORT TERM PERIOD WILL BE THUNDERSTORMS CHANCES AND THE RISK OF HEAVY RAIN AND SEVERE WEATHER. MODELS ARE GOOD AGREEMENT AND WILL UTILIZE A MODEL BLEND WITH CONSENSUS. AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY OVER THE WEST COAST/ROCKIES...WILL TRACK ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN PLAINS BY SUNDAY. SURFACE LOW PRESSURE EXTENDED FROM CENTRAL WYOMING TO SOUTHEASTERN MONTANA WITH A FRONT EXTENDING FROM THE LOW NORTHWARD THROUGH EASTERN MONTANA INTO SOUTH CENTRAL SASKATCHEWAN. A LINE OF THUNDERSTORMS...SOME SEVERE...DEVELOPED FRIDAY EVENING ALONG THE FRONT IN MONTANA. THIS LINE OF STORMS HAS BEEN DEVELOPING CONTINUOUSLY ALONG THE FRONT...AND WAS APPROACHING NORTHWESTERN COUNTIES OF NORTH DAKOTA AT 230 AM CDT. THIS MCS IS EXPECTED TO MOVE INTO NORTHWESTERN NORTH DAKOTA SHORTLY AFTER 3 AM CDT AND CONTINUE NORTHEASTWARD THROUGH THE MORNING HOURS. MOISTURE TRANSPORT WILL CONTINUE TO INCREASE AHEAD OF THE FRONT...AND THE LOW LEVEL JET IS WELL ESTABLISHED. K INDEX VALUES OF 35 AND PRECIPITABLE WATER AMOUNTS SUGGEST VERY HEAVY RAINFALL AMOUNTS. FLASH FLOOD WATCH STILL LOOKS ON TRACK FOR NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. THE MODELS BRING THE SURFACE LOW TO NORTH CENTRAL NORTH DAKOTA BY MID AFTERNOON AND CONTINUED CONVECTION EXPECTED ALONG AND WEST OF THIS FEATURE...WITH CAPPING IN PLACE AHEAD OF THE FRONT. BY THIS EVENING...THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE STATE WITH SEVERE WEATHER A THREAT MAINLY EAST HALF. THE UPPER LEVEL LOW WILL BE OVER MONTANA WITH PLENTY OF FORCING WITH UPPER LEVEL SHORTWAVE ENERGY AHEAD OF THE LOW. LATER SATURDAY NIGHT THERMAL AND SHEAR PROFILES BECOME INCREASINGLY UNFAVORABLE...LIMITING THE SEVERE THREAT. SUNDAY EXPECT WIDESPREAD SHOWERS AND A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS AS THE UPPER LEVEL LOW MOVES INTO NORTH DAKOTA/SASKATCHEWAN/MANITOBA. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... THE MAIN FORECAST CHALLENGE FOR THE EXTENDED WILL BE THE TIMING OF PRECIPITATION CHANCES ACROSS NORTH DAKOTA. GIVEN THE MODEL TO MODEL AND RUN TO RUN INCONSISTENCIES...UTILIZED A BLEND OF SOLUTIONS FOR THIS FORECAST PACKAGE. THE POTENT UPPER LEVEL LOW CURRENTLY RESPONSIBLE FOR OUR SEVERE WEATHER THREAT IN THE SHORT TERM WILL FINALLY SLIDE EAST OF THE CWA SUNDAY NIGHT THROUGH MONDAY. WRAP-AROUND MOISTURE WILL GENERATE A CHANCE OF SHOWERS...MAINLY NORTH SUNDAY NIGHT/MONDAY. THE UPPER LOW/S SURFACE REFLECTION WILL CREATE TIGHT GRADIENT FLOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA WITH WINDY CONDITIONS EXPECTED AREA-WIDE MONDAY. HIGH PRESSURE SETTLING INTO THE REGION WILL ALLOW WINDS TO BECOME LIGHT MONDAY NIGHT WITH TEMPS RADIATING INTO THE MID 40S. WESTERLY ZONAL FLOW ALOFT IS THEN PROGGED TO DEVELOP OVER THE NORTHERN PLAINS TUESDAY. THE FLOW ALOFT THEN BECOMES SOUTHWESTERLY THURSDAY AND FRIDAY AS AN UPPER LOW SAGS INTO THE PACIFIC NORTHWEST. DUE TO TIMING DIFFERENCES IN SHORTWAVES TRAVERSING THE ZONAL FLOW ALOFT NEXT WEEK...DECIDED TO UTILIZE A BLEND OF SOLUTIONS AND GENERALLY BROAD BRUSHED LOW-END CHANCE TO SLIGHT CHANCE POPS WEDNESDAY THROUGH THE END OF NEXT WEEK. A WARMING TREND SHOULD ALSO COMMENCE WEDNESDAY THROUGH THE END OF THE PERIOD AS WARM AIR GETS DRAWN OVER THE REGION AHEAD OF THE DEVELOPING LOW ACROSS THE PACIFIC NORTHWEST. && .AVIATION... THUNDERSTORMS...POSSIBLY SEVERE...ARE EXPECTED TO IMPACT KISN AROUND 09Z. IF THESE STORMS HOLD TOGETHER AND MAINTAIN THEIR CURRENT TRAJECTORIES...THEY COULD IMPACT KMOT AROUND 11Z. THESE FAST-MOVING STORMS SHOULD IMPACT THE KISN-KMOT TERMINAL AERODROMES FOR ONLY AN HOUR OR LESS. IFR/TEMPO LIFR CONDITIONS ARE EXPECTED WITH THIS ACTIVITY. VFR CONDITIONS ARE THEN EXPECTED OVER WESTERN AND CENTRAL NORTH DAKOTA AFTER 12Z SATURDAY THROUGH SATURDAY AFTERNOON. THUNDERSTORMS WILL BE LIKELY AGAIN OVER CENTRAL AND EASTERN NORTH DAKOTA LATE SATURDAY NIGHT. && .HYDROLOGY... THUNDERSTORM CHANCES TODAY AND TONIGHT ACROSS WESTERN AND CENTRAL NORTH DAKOTA HAD PROMPTED THE ISSUANCE OF A FLASH FLOOD WATCH FOR NORTH CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA. SOME LOCATIONS WITHIN THE WATCH AREA HAVE RECEIVED EXCESSIVE RAINFALL OVER THE LAST FEW DAYS...AND WILL BE MOST AT RISK FOR FLASH FLOODING. THE FIRST WAVE WILL MOVE ACROSS WEST CENTRAL AND NORTH CENTRAL NORTH DAKOTA THIS MORNING. IT APPEARS THIS WILL BE THE MOST LIKELY PERIOD OF POSSIBLE EXCESSIVE RAINFALL AS DEEP MOISTURE WILL BE IN PLACE OVER THE WATCH AREA. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE SATURDAY AND SATURDAY NIGHT. ALTHOUGH THE THREAT FOR EXCESSIVE RAIN WILL NOT BE AS HIGH...ANY ADDITIONAL RAINFALL OVER ALREADY SATURATED SOILS WILL BE ENOUGH TO CREATE FLASH FLOOD PROBLEMS. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NDZ001>005-009>013- 017>019-021-022-031-032. && SHORT TERM...JV LONG TERM....TM AVIATION...TM
Hazardous weather outlook, Jun 9, 5:33 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 533 AM CDT SAT JUN 9 2012 NDZ001>005-009>013-017>019-021-022-031-032-101045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS- 533 AM CDT SAT JUN 9 2012 /433 AM MDT SAT JUN 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME SEVERE...AND HEAVY RAIN IS EXPECTED TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE FORECAST FOR SUNDAY...WITH A CHANCE OF SHOWERS AGAIN MONDAY...THEN LATER IN THE WEEK WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. COOPERATIVE OBSERVERS AND OTHER SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE OR YOUR LOCAL LAW ENFORCEMENT AGENCY WITH REPORTS OF HAIL OR STRONG WINDS...ALONG WITH HEAVY RAIN OR FLOODING. NDZ020-023-025-033>037-040>048-050-051-101045- OLIVER-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 533 AM CDT SAT JUN 9 2012 /433 AM MDT SAT JUN 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON FOR SOUTH CENTRAL NORTH DAKOTA...BUT MORE WIDESPREAD THUNDERSTORMS EXPECTED TONIGHT...POSSIBLY SEVERE CENTRAL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE FORECAST FOR SUNDAY...WITH A CHANCE OF SHOWERS AGAIN MONDAY...THEN LATER IN THE WEEK WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. COOPERATIVE OBSERVERS AND OTHER SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE OR YOUR LOCAL LAW ENFORCEMENT AGENCY WITH REPORTS OF HAIL OR STRONG WINDS...ALONG WITH HEAVY RAIN OR FLOODING. JV
In the hours before
Local storm report, Jun 9, 5:21 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
521 AM CDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM HAIL COLUMBUS 48.90N 102.78W
06/09/2012 M1.00 INCH BURKE ND PUBLIC
RELAYED BY BROADCAST MEDIA
&&
JVININGLocal storm report, Jun 9, 5:26 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
526 AM CDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM TSTM WND GST STANLEY 48.32N 102.39W
06/09/2012 M60 MPH MOUNTRAIL ND TRAINED SPOTTER
STANLEY RADAR OBSERVER
&&
JVININGLocal storm report, Jun 9, 5:29 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
529 AM CDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM HAIL BATTLEVIEW 48.58N 102.79W
06/09/2012 M1.00 INCH BURKE ND PUBLIC
50 MPH WINDS AND ABOUT 0.75 INCHES OF RAIN. RELAYED BY
BROADCAST MEDIA.
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:06 AM CDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 54 min |
| Jun 9, 3:55 AM CDT | Flash Flood Warning | BIS | Divide, McKenzie, Williams | 4 hr |
| Jun 9, 3:59 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 61 min |
| Jun 9, 4:36 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 24 min |
| Jun 9, 4:58 AM CDT | Flash Flood Warning | BIS | Burke, McKenzie, McLean, Mountrail, Ward | 4 hr |
| Jun 9, 4:59 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Dunn, McKenzie, Mountrail, Renville, Ward | 61 min |
| Jun 9, 5:50 AM CDT | Flash Flood Warning | BIS | Bottineau, Renville, Ward | 4 hr |
| Jun 9, 6:46 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 74 min |
| Jun 9, 6:51 AM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 4 hr |
| Jun 9, 9:25 AM CDT | Areal Flood Advisory | BIS | McKenzie, Mountrail, Ward, Williams | 24 hr |
| Jun 9, 4:50 PM CDT | River Flood Watch | BIS | McKenzie, Williams | 40 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.